# SDR 97UAL900522

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7268U
- Make and model: Boeing 727222
- Aircraft serial: 21415
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Line
- Condition: Failed
- Location: Nr 3 Strut
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, NR 3 STRUT OVERHEAT LIGHT CAME ON.  REDUCED POWER AND TURNED BLEED OFF, LIGHT WENT OUT.  *S/D*  REPLACED 13TH STAGE FLEX LINE ABOVE TAI VALVE.
